Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Severe muscle cramps in legs and top of foot, hard to walk, have inclusion body mysotis. Had bronchitis. related?

User rating for this question
Very Good
Answered by

Geriatrics Specialist
Practicing since : 2012
Answered : 383 Questions
severe muscle cramps in legs and top of my foot, find it hard to walk have inclusion body mysotis for about 6 years i use a stick to walk. I was on Azromax for 10 days and the symptons started about 3 days ago, I had bronchitis, is there any connection to the Antiobiotics and the severe leg cramps. I did not take any tablets today and the cramps are very severe.
Posted Mon, 27 May 2013 in General Health
Answered by Dr. Surendiran Gaj 3 hours later

Yes,certain antibiotics like azithromycin (Azromax) are associated with muscle cramps.
Azromax are macrolide antibiotics used for infection like sinusitis, bronchitis had associated with side effects like stomach pain, muscles cramps in limited trial persons.
Good do not use the drug, try to use other macrolides like roxithromycin for 3 days. Consult a physician to change the medicine and to get a new prescription.

Try to drink plenty of water and replace body electrolytes with electrolyte supplement, it will be effective in treating muscle cramps.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor